Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey, I've been on accutane for 5 mo and I have really bad flesh colred little bumpsa all over my cheeks and chin. This was not there before I started taking accutane and I'm woried I'm stuck withthis and it's not going to go away. Has anyone experienced this?

Share this post


Link to post
Share on other sites

Yes I'm experiencing it after about a month on acutane

Hey, I've been on accutane for 5 mo and I have really bad flesh colred little bumpsa all over my cheeks and chin. This was not there before I started taking accutane and I'm woried I'm stuck withthis and it's not going to go away. Has anyone experienced this?

Share this post


Link to post
Share on other sites

I too got them after my first treatment. Not sure exactly what they were, but yes they do suck. I'm hoping I dont get them after my second treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×